MathSciNet Relay Station
MathSciNet bibliographic data
MR1482887 11P32 (11P55)
Liu, Jianya; Zhan, Tao The ternary Goldbach problem in arithmetic progressions. Acta Arith. 82 (1997), no. 3, 197–227.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement